# SDR P5CA9601221

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SURFACE CORROSION, DENT AND CRACK ON LWR SCUFF PLATE AT ENTRY BULK AFTER CARGO DOOR BETWEEN STA 198 TO 2040.  FAB AND INSTALLED NEW LWR SCUFF PLATE, FASTENERS INSTALLED PER SRM 51-30-02.
